# SDR 2005UALA01412

- Difficulty date: December 6, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 27,248 hours, 9,677 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: MR32626184
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO SHOCK ABSORBER FAULT MESSAGE.  TROUBLESHOOTING OF NOSE GEAR LOG.  JACKED NOSE AND SWUNG GEAR NUMEROUS TIMES, NO FAULTS FOUND.  SHOOK OUT WIRING ON NOSE GEAR, NO FAULTS.  SEE  ITEM FOR SVCING STRUT, PER SFOLM SWANN, REPLACED NR 2 LGCIU PRECAUTIONARY.  CONT OF AMIS ITEM 2482006 :REPLACED NR 2 LGCIU, MM 32-31 71 000-001, TEST OK.  TROUBLESHOOTING OF NOSE GEAR LOG ITEMS . BY- 13581:JACKED NOSE AND SWUNG GEAR NUMEROUS TIMES, NO FAULTS FOUND.  SHOOK OUT WIRING ON NOSE GEAR, NO FAULTS.  SEE ITEM FOR SVCING STRUT.  PER SFOLM SWANN, REPLACED NR 2 LGCIU PRECAUTIONARY.  FOUND NOSE STRUT LOW ON INSPECTION BY-11873, SVC PER 12-14-32 MM.
